Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2008 (2008), Article ID 537284, 17 pages
http://dx.doi.org/10.1155/2008/537284
Research Article

Asymptotic Behavior of a Competition-Diffusion System with Variable Coefficients and Time Delays

Facultad de Matemáticas, Universidad Autónoma de Yucatán, Periférico Norte, Tablaje 13615, C.P. 97119, Mérida, Yucatán, Mexico

Received 26 June 2007; Accepted 15 January 2008

Academic Editor: Malgorzata Peszynska

Copyright © 2008 Miguel Uh Zapata et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Ruan and X.-Q. Zhao, “Persistence and extinction in two species reaction-diffusion systems with delays,” Journal of Differential Equations, vol. 156, no. 1, pp. 71–92, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. X. Lu, “Persistence and extinction in a competition-diffusion system with time delays,” The Canadian Applied Mathematics Quarterly, vol. 2, no. 2, pp. 231–246, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. A. Gourley and S. Ruan, “Convergence and travelling fronts in functional differential equations with nonlocal terms: a competition model,” SIAM Journal on Mathematical Analysis, vol. 35, no. 3, pp. 806–822, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. Feng and F. Wang, “Asymptotic periodicity and permanence in a competition-diffusion system with discrete delays,” Applied Mathematics and Computation, vol. 89, no. 1–3, pp. 99–110, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Zhou, Y. Tang, and S. Hussein, “Periodic bifurcation solution for a delay competition diffusion system,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 9, pp. 6073–6084, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. Feng and X. Lu, “Harmless delays for permanence in a class of population models with diffusion effects,” Journal of Mathematical Analysis and Applications, vol. 206, no. 2, pp. 547–566, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. V. Pao, “Global asymptotic stability of Lotka-Volterra 3-species reaction-diffusion systems with time delays,” Journal of Mathematical Analysis and Applications, vol. 281, no. 1, pp. 186–204, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. V. Pao, “Global asymptotic stability of Lotka-Volterra competition systems with diffusion and time delays,” Nonlinear Analysis: Real World Applications, vol. 5, no. 1, pp. 91–104, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Wang and Y. Meng, “Asymptotic behavior of a competition-diffusion system with time delays,” Mathematical and Computer Modelling, vol. 38, no. 5-6, pp. 509–517, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Wu and X.-Q. Zhao, “Diffusive monotonicity and threshold dynamics of delayed reaction diffusion equations,” Journal of Differential Equations, vol. 186, no. 2, pp. 470–484, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. Shi and Y. Chen, “A prior bounds and stability of solutions for a Volterra reaction-diffusion equation with infinite delay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 44, no. 1, pp. 97–121, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. V. Pao, “Systems of parabolic equations with continuous and discrete delays,” Journal of Mathematical Analysis and Applications, vol. 205, no. 1, pp. 157–185, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. V. Pao, in Nonlinear Parabolic and Elliptic Equations, p. xvi+777, New York, NY, USA, Plenum Press, 1992. View at Zentralblatt MATH · View at MathSciNet